Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 279, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2018, 7:49 PM EDT for 5 counties in Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2018, 7:49 PM EDT (23:49 UTC)
- Expired
- Jul 22, 2018, 8:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clarke County, GA, Jackson County, GA, Madison County, GA, Oconee County, GA, Oglethorpe County, GA
The radar
The Atlanta radar (KFFC), 133 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 7:50 PM EDT | TSTM WND DMG | 2 N Whitehall, GA | MULTIPLE TREES DOWN IN AND AROUND ATHENS; BARNETT SHOALS RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
311
WUUS52 KFFC 222349
SVRFFC
GAC059-157-195-219-221-230030-
/O.NEW.KFFC.SV.W.0279.180722T2349Z-180723T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
749 PM EDT SUN JUL 22 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Oconee County in northeastern Georgia...
Clarke County in northeastern Georgia...
Southeastern Jackson County in northeastern Georgia...
Oglethorpe County in northeastern Georgia...
Southwestern Madison County in northeastern Georgia...
* Until 830 PM EDT.
* At 749 PM EDT, a severe thunderstorm was located over Athens-Clarke
County, or over Athens, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Watkinsville, Lexington, Athens, Winterville, Bogart, Crawford,
Colbert, Arnoldsville, Maxeys, Hull, Whitehall, Athens-Clarke
County, Stephens, Westgate Park, Smithonia, Beechwood Hills, Oconee
Heights, Hutchings, Barnett Shoals and Barretts Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3392 8356 3408 8346 3402 8299 3383 8298
3373 8319
TIME...MOT...LOC 2349Z 294DEG 18KT 3396 8340
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
956
WWUS52 KFFC 230017
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
817 PM EDT SUN JUL 22 2018
GAC157-230027-
/O.CAN.KFFC.SV.W.0279.000000T0000Z-180723T0030Z/
Jackson GA-
817 PM EDT SUN JUL 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3386 8344 3406 8332 3402 8299 3383 8298
3373 8319
TIME...MOT...LOC 0017Z 294DEG 18KT 3390 8324
$$
GAC059-195-219-221-230030-
/O.CON.KFFC.SV.W.0279.000000T0000Z-180723T0030Z/
Oconee GA-Clarke GA-Oglethorpe GA-Madison GA-
817 PM EDT SUN JUL 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHEASTERN OCONEE...EASTERN CLARKE...OGLETHORPE AND
SOUTHWESTERN MADISON COUNTIES...
At 817 PM EDT, a severe thunderstorm was located over Arnoldsville,
or 7 miles west of Lexington, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Watkinsville, Lexington, Athens, Winterville, Crawford, Colbert,
Arnoldsville, Maxeys, Hull, Athens-Clarke County, Whitehall,
Stephens, Smithonia, Hutchings, Barnett Shoals, Dunlap, State
Botanical Garden Of Ga, Watson Mill Bridge State Park and Point
Peter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3386 8344 3406 8332 3402 8299 3383 8298
3373 8319
TIME...MOT...LOC 0017Z 294DEG 18KT 3390 8324
HAIL...1.00IN
WIND...60MPH
$$349
WWUS52 KFFC 230027
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
827 PM EDT SUN JUL 22 2018
GAC059-195-219-221-230037-
/O.EXP.KFFC.SV.W.0279.000000T0000Z-180723T0030Z/
Oconee GA-Clarke GA-Oglethorpe GA-Madison GA-
827 PM EDT SUN JUL 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OCONEE...EASTERN
CLARKE...OGLETHORPE AND SOUTHWESTERN MADISON COUNTIES WILL EXPIRE AT
830 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3386 8344 3406 8332 3402 8299 3383 8298
3373 8319
TIME...MOT...LOC 0027Z 294DEG 18KT 3389 8321
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:43 PM EDT, 5 hours 6 minutes earlier.
Area forecast discussion, Jul 22, 2:43 PM EDT, 5 hours 6 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 243 PM EDT Sun Jul 22 2018 .SHORT TERM /Tonight through Monday Night/... A weak short wave rotating around the upper low to the north was bringing showers and isolated thunderstorms to north GA this afternoon. This area of precip will shift southward toward ATL/AHN by 00Z, however the showers will dissipate by late this evening except for the extreme north. Scattered tstorms across central Georgia will shift southward as well, dissipating toward sunset. Models in good agreement in bringing the upper low and associated cold pool aloft over Georgia by Monday. This will bring an extensive cloud shield to the CWA Monday and Monday Night. This will also destabilize the atmosphere bringing numerous showers and isolated thunderstorms to the forecast area. The thunderstorms will likely be confined to the afternoon and evening hours. Due to the cloud shield, max temps on Monday will be a few degrees below normal. 17 .LONG TERM /Tuesday through Sunday/... A deep and nearly cut-off upper level trough will influence our weather for the middle of the week until stronger westerlies, digging down ahead of upstream trough, absorb and push it off the east coast. As a result, POPs will be highest Tues/Wed before dryer air trys to work in and limit convection back to more typical isolated-widely scattered afternoon/evening activity. Temps will be several degrees below normal Tues/Wed due to clouds and showers associated with the upr trough. By the end of the week as this feature moves away, temps should rebound back to near normal levels for late July. No major changes with the extended forecast. DJN.83 && AVIATION... 18Z Update... VFR for the rest of this afternoon with scattered showers and tstorms developing across the forecast area. Convection will dissipate this evening. Cigs will become MVFR late tonight as the upper low moves over the forecast area. Scattered to numerous showers and isolated tsra will develop Monday morning and continue into the afternoon. Cigs will become VFR all areas Monday afternoon. Winds will remain west northwest this afternoon, becoming light/calm tonight, then light northeast Monday morning. //ATL Confidence...18Z Update... Medium on timing of mvfr cigs late tonight. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 85 69 85 / 50 70 60 50 Atlanta 70 84 71 85 / 50 70 60 60 Blairsville 62 79 64 79 / 60 70 70 60 Cartersville 67 84 68 85 / 50 70 60 60 Columbus 72 87 72 88 / 30 60 60 50 Gainesville 67 83 69 83 / 50 70 60 50 Macon 70 88 71 88 / 30 60 60 60 Rome 68 84 68 86 / 60 70 60 60 Peachtree City 69 85 69 86 / 40 70 60 50 Vidalia 72 89 72 89 / 40 50 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....DJN.83 AVIATION...17
Hazardous weather outlook, Jul 22, 2:50 PM EDT, 4 hours 59 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 250 PM EDT Sun Jul 22 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231000- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 250 PM EDT Sun Jul 22 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon through Tonight... Isolated to scattered showers and thunderstorms will move across north and central Georgia through early this evening. Main threats will be small hail, locally heavy rain, brief gusty winds to 35 mph and cloud to ground lightning. Isolated strong to severe storms are possible but widespread severe weather is not anticipated through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered to numerous thunderstorms can be expected Monday through Saturday. A few storms could be strong to severe on any day with the main hazards being strong gusty winds, frequent lightning and minor flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight. DJN
In the hours before
Special weather statement, Jul 22, 6:45 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 PM EDT SUN JUL 22 2018
GAZ024-025-222315-
Banks GA-Jackson GA-
645 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR BANKS AND NORTHEASTERN JACKSON
COUNTIES UNTIL 715 PM EDT...
At 644 PM EDT...a strong thunderstorm was near Gillsville, or near
Homer...moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Commerce, Homer, Lula, Maysville, Gillsville, Raoul, Apple Valley and
Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3439 8338 3432 8339 3427 8334 3424 8334
3421 8337 3420 8340 3419 8340 3415 8350
3427 8365 3430 8362 3432 8365 3435 8365
3437 8367 3440 8366 3442 8362 3445 8360
TIME...MOT...LOC 2244Z 295DEG 11KT 3434 8358
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 22, 7:01 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
701 PM EDT SUN JUL 22 2018
GAZ106-108-222330-
Crisp GA-Wilcox GA-
701 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRISP AND SOUTHERN WILCOX
COUNTIES UNTIL 730 PM EDT...
At 701 PM EDT...a strong thunderstorm was over Hatley, or 10 miles
east of Cordele...moving east at 10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rochelle, Pitts, Double Run, Antioch Church, Owensboro, Seville and
Hatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3185 8357 3189 8369 3199 8367 3201 8334
3189 8325 3185 8328
TIME...MOT...LOC 2301Z 281DEG 10KT 3193 8361
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 22, 7:07 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
707 PM EDT SUN JUL 22 2018
GAZ080-091-092-222345-
Schley GA-Taylor GA-Marion GA-
707 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...
SOUTHWESTERN TAYLOR AND NORTHEASTERN MARION COUNTIES UNTIL 745 PM
EDT...
At 707 PM EDT...a strong thunderstorm was over Mauk, or 10 miles
northeast of Buena Vista...moving east at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rupert, Charing and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3240 8449 3253 8452 3256 8434 3246 8425
3234 8431
TIME...MOT...LOC 2307Z 281DEG 10KT 3246 8444
WIND...40MPHSpecial weather statement, Jul 22, 7:20 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
720 PM EDT SUN JUL 22 2018
GAZ024-025-027-222345-
Madison GA-Banks GA-Jackson GA-
720 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...SOUTHEASTERN
BANKS AND NORTHEASTERN JACKSON COUNTIES UNTIL 745 PM EDT...
At 720 PM EDT...a strong thunderstorm was near Commerce...moving
southeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Commerce, Danielsville, Nicholson, Ila, Pocataligo, Diamond Hill and
Neese.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3430 8337 3426 8334 3424 8334 3426 8330
3425 8329 3424 8324 3425 8320 3424 8317
3426 8314 3407 8315 3405 8329 3419 8352
3430 8341
TIME...MOT...LOC 2320Z 294DEG 11KT 3419 8338
HAIL...0.25IN
WIND...40MPHLocal storm report, Jul 22, 7:38 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND DMG CORDELE 31.96N 83.78W
07/22/2018 CRISP GA LAW ENFORCEMENT
REPORT OF QUARTER SIZE HAIL IN CORDELE, GA.
&&
EVENT NUMBER FFC1800727
JKINGSpecial weather statement, Jul 22, 7:40 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
740 PM EDT SUN JUL 22 2018
GAZ025-027-036>038-230015-
Madison GA-Jackson GA-Oglethorpe GA-Clarke GA-Oconee GA-
740 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
SOUTHEASTERN JACKSON...NORTHWESTERN OGLETHORPE...CLARKE AND
NORTHEASTERN OCONEE COUNTIES UNTIL 815 PM EDT...
At 740 PM EDT...a strong thunderstorm was over Westgate Park, or near
Athens...moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Watkinsville, Lexington, Athens, Winterville, Bogart, Crawford,
Colbert, Arnoldsville, Hull, Athens-Clarke County, Whitehall,
Westgate Park, James Holland Youth Sports Cmpx, Bear Creek Reservoir,
Smithonia, Beechwood Hills, Sandy Creek Recreation Area, Oconee
Heights, Barnett Shoals and Barretts Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3386 8307 3381 8335 3395 8357 3396 8355
3397 8354 3398 8354 3408 8343 3406 8326
3401 8311
TIME...MOT...LOC 2340Z 294DEG 18KT 3398 8346
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:03 PM EDT | Special Weather Statement | FFC | Morgan | 27 min |
| Jul 21, 8:04 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 26 min |
| Jul 21, 8:22 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 23 min |
| Jul 21, 8:25 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 21, 8:31 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 44 min |
| Jul 21, 8:34 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Jul 21, 8:35 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 22 min |
| Jul 21, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 33 min |
| Jul 21, 8:49 PM EDT | Special Weather Statement | FFC | Stewart | 11 min |
| Jul 21, 8:51 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 24 min |
| Jul 21, 8:54 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 36 min |
| Jul 21, 9:01 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 44 min |
| Jul 21, 9:11 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 34 min |
| Jul 21, 10:25 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| Jul 21, 11:13 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 21, 11:16 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 29 min |
| Jul 21, 11:33 PM EDT | Special Weather Statement | FFC | Upson | 27 min |
| Jul 21, 11:44 PM EDT | Special Weather Statement | FFC | Wilkes | 16 min |
| Jul 22, 12:43 AM EDT | Special Weather Statement | FFC | McDuffie | 17 min |
| Jul 22, 12:47 AM EDT | Special Weather Statement | FFC | Upson | 28 min |
| Jul 22, 1:11 AM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jul 22, 1:21 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 24 min |
| Jul 22, 1:46 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 29 min |
| Jul 22, 2:01 AM EDT | Special Weather Statement | FFC | Peach | 29 min |
| Jul 22, 4:16 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 21 hr |
| Jul 22, 1:49 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Jul 22, 4:19 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Jul 22, 4:24 PM EDT | Special Weather Statement | FFC | Treutlen | 36 min |
| Jul 22, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs, Wilkinson | 41 min |
| Jul 22, 4:56 PM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Jul 22, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 44 min |
| Jul 22, 5:10 PM EDT | Special Weather Statement | FFC | Wilcox | 35 min |
| Jul 22, 5:16 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 22, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 41 min |
| Jul 22, 5:29 PM EDT | Special Weather Statement | FFC | Treutlen | 46 min |
| Jul 22, 5:35 PM EDT | Special Weather Statement | FFC | Candler | 10 min |
| Jul 22, 5:38 PM EDT | Special Weather Statement | FFC | Marion, Schley | 37 min |
| Jul 22, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 21 min |
| Jul 22, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski | 28 min |
| Jul 22, 5:47 PM EDT | Special Weather Statement | FFC | Wheeler | 28 min |
| Jul 22, 5:49 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Jul 22, 5:55 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Jul 22, 5:57 PM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Jul 22, 6:04 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Jul 22, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 38 min |
| Jul 22, 6:16 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jul 22, 6:19 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jul 22, 6:31 PM EDT | Special Weather Statement | FFC | Washington | 29 min |
| Jul 22, 6:33 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 27 min |
| Jul 22, 6:35 PM EDT | Special Weather Statement | FFC | Barrow | 25 min |
| Jul 22, 6:45 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jul 22, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 43 min |
| Jul 22, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jul 22, 7:01 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Jul 22, 7:07 PM EDT | Special Weather Statement | FFC | Marion | 38 min |
| Jul 22, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 17 min |
| Jul 22, 7:20 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jul 22, 7:40 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.